location: Current position: Home >> Scientific Research >> Paper Publications

HYPONORMALITY OF TOEPLITZ OPERATORS WITH POLYNOMIAL SYMBOLS ON THE VECTOR VALUED BERGMAN SPACE

Hits:

Indexed by:期刊论文

Date of Publication:2018-09-01

Journal:OPERATORS AND MATRICES

Included Journals:SCIE

Volume:12

Issue:3

Page Number:787-796

ISSN No.:1846-3886

Key Words:Hyponormality; block Toeplitz operator; block Hankel operator

Abstract:We arrive at a necessary condition and a sufficient condition for the hyponormal block Toeplitz operator TF+G*, on the vector valued Bergman space L-a(2)(D,C-n), where F and G are matrix valued analytic polynomials. Both of them are also new for the Bergman space L-a(2)(D).

Pre One:Radial Operators on the Weighted Bergman Spaces over the Polydisk

Next One:TOEPLITZ OPERATORS ON WEIGHTED PLURIHARMONIC BERGMAN SPACE